# SDR 5APR577Y13A

- Difficulty date: October 26, 2009
- Submitted: October 27, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N815AF
- Make and model: Pilats PC1247
- Aircraft serial: 815
- Aircraft time: 1,879 hours, 1,735 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Mlg
- Part time: 793 hours, 743 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION THE LEFT MAIN LANDING GEAR BRAKE OUTBOARD DISC WAS DISCOVERED TO BE CRACKED. REMOVED AND REPLACED THE BRAKE ASSEMBLY.
